# SDR SWAA2022010451827

- Difficulty date: December 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 52,359 hours, 31,270 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 323AL SKATE ANGLE CLIP IS CRACKED / [01] UPDATED MEASUREMENTS; [02] REMOVED AND REPLACED PANEL 323AL SKATE ANGLE CLIP IAW SRM 51-40-02-01-0G AND BAC DWG 172A6122; [03] VERIFIED CORRECTIVE ACTIONS STEP 2.
